International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1978 / Article

Open Access

Volume 1 |Article ID 831850 | https://doi.org/10.1155/S0161171278000204

Wilson C. Obi, "A class of generalized uniform asymptotic expansions", International Journal of Mathematics and Mathematical Sciences, vol. 1, Article ID 831850, 15 pages, 1978. https://doi.org/10.1155/S0161171278000204

A class of generalized uniform asymptotic expansions

Received02 May 1977
Revised19 Sep 1977

Abstract

In [1] E. L. Reiss obtained a multivariable expansion of the problem L[y]y+2ϵy+y=0, t>0;y(0;ϵ)=0, y(0,ϵ)=1 by means of a technique which does not employ the traditional method of using a secularity condition in obtaining higher order approximations. In this paper Reiss' technique is formalized and new results are established.

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views77
Downloads292
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.